# SDR QXEA2014052100428

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 13,046 hours, 14,089 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILS OVERSPEED GOVERNOR TEST.   REMOVED & INSPECTED NR 1 ENGINE OSG CONNECTOR AND FOUND IT TO BE LOOSE AND DIRTY, CLEANED & INSTALLED CONNECTOR. PERFORMED OSG TEST IAW MTC 61200019, OPS TEST GOOD.  RETURNED TO SERVICE.
